Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. Rabito

    Para peso estimado

    0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  2. WIFi

    WIFi = Wound - Ischemia - Footyinfection score in diabetic foot ulcer patients
    AIM: prognosis for the risk of Amputation and a benefit-Risk analysis of attempts for revascularisation

    https://diabeticfootonline.com/2015/09/15/download-the-wifi-threatened-limb-score-theres-an-app-for-that/

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  3. Escala Meessi ahf

    Escla para valoración mortalidad a los 30 dias por
    insuficiencia Cardiaca

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  4. 5 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  5. Lawton y Brody (índice)

    Instrumento publicado en 1969 y construido específicamente para su uso con población anciana. Recoge información sobre ocho ítems:
    — Usar el teléfono.
    — Ir de compras.
    — Preparar la comida.
    — Realizar tareas del hogar.
    — Lavar la ropa.
    — Utilizar transportes.
    — Controlarla medicación.
    — Manejar el dinero.
    Hay dos posibilidades de puntuación; puntuación dicotómica: varía entre 0 y 8 puntos, y puntuación lineal: varía entre 8 y 31 puntos; correspondiendo 8 puntos a la máxima dependencia; entre 8 y 20 precisa ayuda para la realización de las tareas, y más de 20 dependiente para las actividades instrumentales de…

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  6. Phq9

    Depression screening phq 9 and anxiety screen gad7. Thank you for considering love your app

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  7. ROMA

    Riesgo de cáncer de ovario

    Premenopáusica:
    Valor ROMA ≥ 7,4% Alto riesgo de hallar cáncer ovárico epitelial. Valor ROMA < 7,4% Bajo riesgo de hallar cáncer ovárico epitelial.
    Postmenopáusica:
    Valor ROMA ≥ 25,3% Alto riesgo de hallar cáncer ovárico epitelial. Valor ROMA < 25,3% Bajo riesgo de hallar cáncer ovárico epitelial.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  9. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  10. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. Escore oakland

    Ajudaria pra hdb

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  12. Précise DAPT

    Précise DAPT

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  13. ESCORE DE WANG

    Para isquemia mesenterica

    0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  14. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  15. Improve-VTE-Score

    Risiko Evaluation der venösen Thrombembolie

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  16. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  17. Mejoran acore

    Escala para clasificar riesgo de falla renal aguda inducida por medio de contraste

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. McMahon Score for Rhabdomyolysis

    https://tsaco.bmj.com/content/7/1/e000836

    Kodadek L, Carmichael II SP, Seshadri A, et al Rhabdomyolysis: an American Association for the Surgery of Trauma Critical Care Committee Clinical Consensus Document Trauma Surgery & Acute Care Open 2022;7:e000836. doi: 10.1136/tsaco-2021-000836

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  19. Grades de PF périphérique

    Deux échelles :
    Échelle de House et Brackmann
    Classification de Portmann

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  20. H2FPEF

    H2FPEF Score for Heart Failure with Preserved Ejection Fraction
    Estimates probability of underlying heart failure in patients with preserved ejection fraction on echo.

    https://www.mdcalc.com/h2fpef-score-heart-failure-preserved-ejection-fraction

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories